RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 50, Issue 4  


About the number of step functions with restrictions
R. Ahlswede, V. M. Blinovskii
625
Global regularity and estimates for solutions of parabolic equations
V. I. Bogachev, M. Röckner, S. V. Shaposhnikov
652
On a two-temperature problem for Klein–Gordon equation
T. V. Dudnikova, A. I. Komech
675
Limit behavior of Ito finite sums with avaraging
N. V. Lazakovich, O. L. Yablonskii
711
On the CLT for means under the rotation action. I
M. Weber
733

Short Communications
On Markov perturbations of quantum random problems with stationary increments
G. G. Amosov
754
On one extension of a martingale
B. D. Gnedenko
763
Strengthening of Prokhorov's arcsine-inequality
V. M. Kruglov
767
On the convergence to uniform distribution
A. Ya. Kuznetsova
774
Distribution of fractional parts of random vectors: Gaussian case. II
A. A. Kulikova, Yu. V. Prokhorov, V. I. Khokhlov
776
A remark on the equality in Monge and Kantorovich problems
A. A. Lipchyus
779
Distribution of length and height of trends for Brownian motion with a drift
S. N. Lobanov
783
On a probability distribution of some random walk functionals
A. S. Mishchenko
789
Discrete Bessel process and its properties
A. S. Mishchenko
797
Pointwise ergodic theorem for unbounded operators in $\mathbf{L}_2$
R. Jajte
806
On almost sure behavior of stable subordinators over rapidly increasing sequences
R. Vasudeva, G. Divanji
818

New Books
New books
E. V. Panfilova
823

To the 75th birthdayof N. Vakhania
824
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019